# SDR CA050819010

- Difficulty date: August 19, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 4,040 hours
- Engine: Lyc O360C2E
- Propeller: Mcauly 1A200*
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 12364
- Condition: Frayed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT RUDDER CABLE FRAYED AT CABIN PULLEY.
